# SDR RAIA2020012410002

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 23-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER OMEGA BEAM GUSSET HAS CORROSION FROM FRAME 23 THRU 29-          REMOVED RH FLOOR TRACK FRAME 23-30 TO FOM. R/R MAIN CABIN CENTER OMEGA BEAM GUSSET FROM FR 23-29. STARTED INSTALLATION OF SEAT FLOOR TRACK. FINISHED INSTALLING SEAT TRACK.
